# SDR 9617419996

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exits
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO OPERATE ALL FOUR OVERWING EMERGENCY EXIT DOORS.  ADJUSTED DOORS PER MM 52-21-0.
